# SDR CA140310003

- Difficulty date: March 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,208 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD AN EICAS STEERING FAIL MESSAGE ON RUNWAY PRIOR TO TAKEOFF. CREW PERFORMED SUCCESSFUL RESET. INBOUND FLIGHTS HAD TO ABORT LANDING WHILE RESET BEING COMPLETED.  FLIGHT THEN DEPARTED WITHOUT INCIDENT.
